# SDR AALA2009022700002

- Difficulty date: February 27, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 22,753 hours, 9,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT NUMBER ONE DOOR SLIDE FELL OUT OF HOUSING AND DID NOT DEPLOY.  FOUND LOOSE SCREWS.  REINSTALLED SLIDE AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
